# SDR DALA13043773140

- Difficulty date: September 7, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 31,510 hours, 16,267 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lug
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOCK FITTING NR 2 AFT LUG GOUGED.  BLENDED GOUGE IAW SRM 51-73-00. PERFORMED DVI IAW NTM 51-10-02-250-801.  DAMAGE REMOVED AND FOUND TO BE IN LIMITS.  TREATED AND PRIMED AREA IAW SRM 51-21-11.  PAINTED AREA IAW SRM 51-75-12.
